Naproxen and Darvocet

In November 2010, the United States Food and Drug Administration (FDA) withdrew all medications that contain propoxyphene from the market. It has been determined that the risks of propoxyphene outweigh the possible benefits. In particular, the FDA was concerned about the drug's ability to cause serious changes in the heart rhythm, even at normal doses. Pharmacies will no longer sell this medication, and people who take it should stop and ask their healthcare provider for a more suitable pain medication.
 
Darvocet® (propoxyphene/acetaminophen) is a narcotic pain medication that can potentially interact with a number of other medicines. Although this narcotic can interact with other acetaminophen medications, there is no known drug interaction between NSAIDS (such as naproxen) and Darvocet.
 
Some of the medicines that may cause Darvocet drug interactions include:
 
When these medications are taken together with Darvocet, interactions may occur that could result in certain side effects. These drug interactions can also increase your risk of developing a group of symptoms called serotonin syndrome; these symptoms include confusion, hallucination, fast heartbeat, feeling faint, fever, sweating, muscle spasm, difficulty walking, and diarrhea.
 
(Click Darvocet Drug Interactions for a more complete list of medicines that may interact with Darvocet and to find out how you can help minimize the risk of developing a negative drug interaction.)
 
Top Foods to Fight Inflammation
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.